

## Location: Gowling WLG Offices, Two Snowhill, Birmingham, UK, B4 6WR

<u>Day One – Monday 3<sup>rd</sup> June</u>			
9:00 – 9:30 am	Registry and Netwo	orking	
9:30 – 10:00 am	Squash Summit Introduction - Adriana Olaya (PSA Foundation)  • What we want to achieve with the Squash Summit.		
	Alex Gough (PSA) and Zena Wooldridge (WSF)		
		<b>Global Ecosystem:</b> WSF, PSA and PSA FOUNDATION. rk together, roles and responsibilities.	
10:00 – 10:45 am	Squash Admitted to LA28 Olympic Games: The Successful Bid; How it happened and the opportunity.		
	Speakers:		
	<ul> <li>World Squash Federation President - Zena Wooldridge OBE</li> <li>Professional Squash Association CEO - Alex Gough</li> <li>US Squash President and CEO - Kevin Klipstein</li> <li>Skateboarding GB CEO - James Hope-Gill (New Olympic sport since 2020)</li> </ul>		
	Moderator: Rowena Samarasinhe		
10:45 – 11:00 am	15 Minute Break		
11:00 – 12:00 pm	Breakout Rooms - See Below Row of Topics		
Room 1 The growth of professional squash. How the merger of the men's and women's tours has elevated the PSA Tour to new heights. What (commercial) opportunities are out there for other squash stakeholders?  Speakers- Tommy Berden (PSA CCO) and Rowena Samarasinhe (PSA Senior Advisor).		Room 2 England Squash — 'How major events can drive community led legacy programmes' The legacy of the Birmingham 2022 programme which resulted in over 10,000 people experiencing squash in the city Jo Robottom (England Squash)  The Squash United Case: What happens when we work together. B2022 Commonwealth Games collaborations/legacy and New Street project Ming Lee (Squash United)	
12:00 – 1:00 pm	Lunch Break		

1:00 – 2:00 pm	Grass Roots and Community Engagement; Squash for Good. Sustainable Development Goals and why they matter			
	<ul> <li>Introduction of all Squash for Development Organisations (SDOs) and their work around the world</li> </ul>			
			es on The Nicol David Org. The DO is transforming lives through	
	and maxim		ollaboration with other racket sports of court space + funding	
			tion Alliance - The US Urban rt', it's not just about 'squash'.	
	Moderator: Renate	o Paiva		
2:00 – 2:15 pm	15 Minute Break			
2:15 – 3:00 pm	Breakout Rooms	- See Below Row of To	ppics	
Room 1		Room 2	Room 3 (Small Room)	
The successful rise of Squash in the US.		Squash Facilities Network	Squash for Development workshop (invite only)	
The strategic approach taken by US Squash to drive growth nationally from the grassroots to junior squash, facility development and high performance		Sharing best practices from a club perspective - Markus Gaebel	Facilitator: Fundraising and best practices expert to deliver workshops to SDOs.	
programming achieving excellence on the pro tour.		Case studies	Please note this session will be from 2:15 until 4pm	
Speaker - Kevin Klipstein (CEO US Squash)		Pontefract Squash Club		
		Doncaster Squash Club - Dave Cooke		
		Squash On Fire - Nadine Lanier Arsenyev		
		<b>Open Squash</b> - Gina Kennedy		
		Facilitator: Mike Dale		
3:00 – 3:30 pm	Closing Panel - A Olympic dream.	conversation with Nico	I David and PSA players on the	
	Endnote - summa	ry of the day.		
3:30 pm	Walk over to The I Championships ev		of the British Open Squash	

<u>Day Two – Tuesday 4<sup>th</sup> June</u>			
9:00 – 9:30 am	Registry and Networking		
9:30 – 9:45 am	Reconvene, recap and run through the agenda for the day.		
9:45 - 10:15 am	The Global Squash Report 2024  Sharing the findings of the most comprehensive study on the global squash ecosystem. Highlighting the enormous economic potential of squash and sharing successful strategies to unlock this potential.  Speaker - Markus Gaebel (CEO Squash Facilities Network		
10:15 – 11:00 am	Challenges and opportunities to grow the sport.		
	<ul> <li>Dax Mellor - Padel for All</li> <li>Lee Witham - Squash +</li> <li>Matt Towers - Towers Squash Club Bedford</li> <li>Jenny Denyer - Women in Squash - Developing capability</li> </ul> Moderator: Michael Hill		
11:00 – 11:15 am	15 Minute Break		
11:15 –11:30 pm	PSAF - Bringing the Squash community together. Adriana Olaya - Head of PSA Foundation		
11:30 - 12:00 pm	A conversation with Rob Owen - Independent Squash Minds Interviewer: Ming Lee		
12:00 – 1:00 pm	Lunch Break		
1:00 - 2:00 pm	Innovation and Technology in Squash.  How we are leveraging technology in different aspects of the sport.  • Lee Drew on Al and refereeing • Markos Aristides Kern - LYMB.IO Interactive Squash • Mark Gorski - Sports Data Labs Heartrate and Athlete Health Data  Moderator: Jethro Binns		
2:00 - 2:15 pm	15 Minute Break		

2:15 - 2:45 pm	Court Technology and development.		
	Making squash more visible and accessible through innovation and multi-racket facilities.		
	<ul> <li>Rik Zwikker - Outdoor Squash Netherlands</li> <li>Henning Von Spreckelsen - Kourts Carbon negative mini-courts</li> <li>ASB - Innovation in outdoor courts</li> <li>Dunlop - Using the right ball</li> </ul>		
	Moderator: Alicia McConnell		
2:45 - 3:30 pm	Closing Panel - Key takeaways and action points.		
	Kevin Klipstein - US Squash     William Lauria Moria WISE		
	<ul> <li>William Louis-Marie - WSF</li> <li>Sarah Jane Perry - England Squash player PSA/ WSF Athletes Commission</li> </ul>		
	Moderator: Renato Paiva		
	CLOSING REMARKS - The best time for squash is now!		
3:30 pm	Walk over to The Rep Theatre for the start of the British Open Squash Championships evening session.		